# SDR UPS96205696

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 680 RBL 3 TO 10, FLOOR BEAM UPPER FLANGE IS CORRODED BEYOND LIMITS.  REMOVED DAMAGED SECTION FROM LBL 9 TO RBL 65.0 IAW SRM 53-10-8 FIG 5, REPAIRED IAW SRM 53-10-8 AND 51-30-3.
